Approximation de fonctions différentiables sur certains espaces de Banach
Annales de l'Institut Fourier, Volume 21 (1971) no. 4, p. 293-345
Let E be a separable Banach space, infinite dimensional; I approximate C k -functions defined on an open set Ω of E, by C -functions. The main result is: let E be Hilbert space, the set of C maps from Ω to a Banach space F is dense is the set of C 2k-1 maps from Ω to F for the C k fine-topology. As a corollary, I prove that the classification of C k -structures on a Hilbert-manifold is equivalent to the classification of C -structures.Finally, I approximate C 1 functions in the sense of C 1 fine topology by C Sard functions (The set of critical values is countable intersection of dense open sets).This has important applications in transversality theorems.
Soit E un espace de Banach séparable de dimension infinie ; le sujet de cette étude est l’approximation de fonctions de classe C k définies sur un ouvert Ω de E à valeurs dans un espace de Banach F par des fonctions de classe C . Le principal résultat est : si E est un espace de Hilbert, l’ensemble des applications de classe C de Ω dans F est dense dans l’ensemble des applications de classe C 2k-1 muni de la C k topologie fine. Comme corollaire, on montre que l’étude des variétés hilbertiennes de classe C k se ramène à celles des variétés de classe C .Enfin, on montre que l’ensemble des fonctions de Sard de classe C est dense dans l’ensemble des applications de classe C 1 muni de la C 1 topologie fine. (Une application est dite de Sard si le complémentaire de l’ensemble des valeurs critiques est intersection dénombrable d’ouverts denses.) On en déduit comme corollaires des théorèmes de transversalité.
@article{AIF_1971__21_4_293_0,
     author = {Moulis, Nicole},
     title = {Approximation de fonctions diff\'erentiables sur certains espaces de Banach},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {21},
     number = {4},
     year = {1971},
     pages = {293-345},
     doi = {10.5802/aif.400},
     mrnumber = {375379},
     zbl = {0271.41025},
     mrnumber = {51 \#11573},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1971__21_4_293_0}
}
Moulis, Nicole. Approximation de fonctions différentiables sur certains espaces de Banach. Annales de l'Institut Fourier, Volume 21 (1971) no. 4, pp. 293-345. doi : 10.5802/aif.400. http://www.numdam.org/item/AIF_1971__21_4_293_0/

[1] R. Abraham et J. Robbin, Transversal mappings and flows (Benjamin). | Zbl 0171.44404

[2] R. Bonic et J. Frampton, Smooth functions on Banach manifolds, Journal of Mathematics and Mechanics, 15 (1966), 877-895. | MR 33 #6647 | Zbl 0143.35202

[3] N. Bourbaki, Topologie générale, chapitre IX.

[4] A. Douady, Le problème des modules sur les sous-espaces analytiques compacts d'un espace analytique donné, Annales Institut Fourier, Grenoble 16-1 (1966), 1-95. | Numdam | MR 34 #2940 | Zbl 0146.31103

[5] J. Eells and K. D. Elworthy, Open embeddings on certain Banach manifolds. A paraître aux Annals of Mathematics. | Zbl 0198.28804

[6] J. Eells et Mac-Alpin, An approximate Morse-Sard theorem, Journal of Mathematics and Mechanics, 17 (1967), 1055-1064. | Zbl 0159.24901

[7] K. D. Elworthy, Frodholm maps and GL-(E) structures, Bull. Amer. Math. Soc., 74 (1968), 582-586. | MR 36 #7160 | Zbl 0159.25102

[8] N. H. Kuiper et B. Terpstra, Differentiable closed embeddings of Banach manifolds, Conference in honor of G. de Rham Springer Verlag (1970), 118-125. | MR 41 #9300 | Zbl 0193.24001

[9] N. H. Kuiper et D. Burghelea, Hilbert manifolds, Annals of Mathematics, vol. 90, n° 3, 379-417. | Zbl 0195.53501

[10] C. Morlet, Le lemme de Thom et les théorèmes de plongement. Séminaire H. Cartan 14, 1961-1962, exposés 4-7. | Numdam | MR 160227 | Zbl 0121.39902

[11] J. R. Munkrees, Elementary differential topology, Annals of Mathematics Studies, n° 54 (1963). | MR 163320 | Zbl 0107.17201

[12] F. Quinn, Transversal approximation in Banach manifolds, à paraître aux "Proccedings Summer institute in Global Analysis", Berkeley, 1968. | Zbl 0206.25705

[13] S. Smale, An infinite dimensional version in Sard's theorem, American Journal of Mathematics, 87 (1965), 861-866. | MR 185604 | MR 32 #3067 | Zbl 0143.35301

[14] J. Wells, Differentiable functions in co, Bulletin Amer. Math. Soc., 75 (1969), 117-118. | MR 234273 | MR 38 #2590 | Zbl 0187.07402